# SDR SWAA2025070779367

- Difficulty date: June 8, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS380 - BS400 RBL41 WL208.   REMOVED AND REPLACED CRACKED ANGLE (INTERCOSTAL) IAW B737-7 SRM 51-40-02-0G-0 AND DWG143A5400 ID:0006 REV: -.
